# SDR CTUR20250528001

- Difficulty date: May 7, 2025
- Submitted: May 28, 2025
- Operation: General aviation
- Aircraft: N817PA
- Make and model: Beech B300
- Aircraft serial: FL174
- Aircraft time: 9,544 hours, 11,151 cycles
- Engine: Pwa PT6A60A
- Engine time: 9,368 hours, 10,930 cycles
- System (JASC): 7600 · Engine Controls
- Part: Lever
- Condition: Missing
- Location: Switch
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIED FLYING N817PA MORNING OF MAY 7TH AND THE RIGHT SIDE DOESN'T COME OUT OF THE GROUND PITCH. DOING THE AUTO FEATHER TEST, THE RIGHT PROP WAS AT 1700 RPM. TRIED DOING THE GROUND IDLE STOP TEST AND THE RIGHT SIDE FAILED THAT TEST. COULDN'T GET IT TO SWITCH TO THE FLIGHT PITCH. MAINTENANCE DISCOVERED THAT THE GROUND IDLE SOLENOID DROPOUT SWITCH WAS MISSING THE LEVER TO ACTUATE THE MICROSWITCH. PER THE LOG ENTRY "REPLACED R/H ENGINE GROUND IDLE SOLENOID DROPOUT SWITCH LEVER, P/N: JS-151, IAW KING AIR B300 M/M 76-10-17. OPS CHECK GOOD."
